Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 10+ years of Klonopin, poop out, tapering?

Posted by joe schmoe on March 1, 2013, at 7:00:40

In reply to Re: 10+ years of Klonopin, poop out, tapering? joe schmoe, posted by herpills on February 17, 2013, at 7:30:14

Last night I decided to lower my dose again, so I didn't take my evening dose. So now I am at 0.125 mg in the morning and that's it.

Usually there is a three day delay before I feel a dosage reduction but last night I felt it immediately as I got weird sensations in my head, tight neck, little anxiety attacks etc as I lay in bed trying to get to sleep.

I am sure it will only get more fun in the next few days.

Weird effects continue. I have gone from a great increase in libido and sexual sensation at first, to virtual sexual anesthesia lately, during this taper. Very strange. Makes me wonder where I will end up.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe schmoe thread:1032651
URL: http://www.dr-bob.org/babble/20130222/msgs/1039147.html